# SDR SWAA2024011633476

- Difficulty date: December 19, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 312 FRAME IS CRACKED IN RADIUS ABOVE L1 DOOR CUT-OUT.<[01] THE UPPER CORD OF THE BS312 FRAME WAS REPAIRED PER REF EA M-22-153-01244;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
